# SDR CA150927009

- Difficulty date: September 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 66,806 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600C
- Condition: Overheated
- Location: Primary
- Part time: 32,073 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) PRIMARY INVERTER CAUTION LIGHT WITH ASSOCIATED ODOR OF SMOKE DURING DECENT, INVERTER SELECTED OFF AND ODOR DISSIPATED.  INVERTER REPLACED.  FULL PN DH1030-24-600-CS2B.
